On the asphericity of a family of relative group presentations

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Excluding four unresolved cases, we give a classification of asphericity in relative presentations of the form 〈H, t; tnat-1b〉 where the orders of a and b are both at least 3.
Original languageEnglish
Pages (from-to)159-189
Number of pages30
JournalInternational Journal of Algebra and Computation
Volume19
Issue number2
DOIs
Publication statusPublished - Mar 2009

Keywords

  • group theory
  • finitely presented groups
  • aspherical relative presentations

Cite this